# SDR UALA2010051101603

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 56,069 hours, 19,817 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, AFT PIT FLOOR, CARGO NET TIE DOWN, JUST FWD OF CARGO DOOR OPENING.  STARTED REMOVING CORROSION PANEL, CARGO FITTING TIE DOWN OK, NEED TO REMOVE FLOOR PANEL FOR ACCESS TO 'Z' ANGLE.  REPLACED 'Z' ANGLE AND SPLICE ANGLES FROM STA 1440-1480. REPLACED 'Z' ANGLE FROM STA 1310-1380. REPLACED 'Z' ANGLE STA 1380-1440. REPLACED TIE DOWN AND REINSTALLED FLOOR PANEL.
